# SDR COMA9960036

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2760 · Drag Control System
- Part: Control
- Condition: Out Of Position
- Location: Spoiler
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: C, D

## Discrepancy

CON FIG SPOILERS WARNING DURING TAKEOFF.  FOUND SPOILER CONTROL NOT STOWED.  OPERATIONAL CHECK OF SYSTEM NORMAL.
